Skip to product information
1 of 4

Advil

Advil Extra Strength Ibuprofen 400mg (50 Gel Capsules)

Advil Extra Strength Ibuprofen 400mg (50 Gel Capsules)

Regular price $23.99 CAD
Regular price Sale price $23.99 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Advil Extra Strength Ibuprofen 400mg can help to provide relief of pain and fever and relief of migraine pain and symptoms such as nausea and sensitivity to light and sound. This Advil Extra Strength Ibuprofen comes in liquid gel form and can provide long-lasting pain relief, for up to 8 hours.

Indications:

  • Relief of mild to moderate migraine headaches, including associated symptoms of nausea, and sensitivity to light and sound
  • Relief of minor aches and pain associated with muscles, joints, and backache
  • Relief of pain from inflammation associated with arthritis or physician overexertion
  • Relief of toothache
  • Relief of menstrual pain
  • Reduces fever

Recommended Dosages for Adults and Children 12+:

  • For migraine headaches: Take 1 Liqui-Gel at the first sign of symptoms and every 6-8 hours as needed.
  • For all other uses: Take 1 Liqu-Gel every 6-8 hours as needed.
  • Do not take more than 3 capsules in a 24 hour period
Medicinal Ingredients:
  •  Ibuprofen 400mg

Non-medicinal Ingredients:

  • Gelatin
  • Lecithin (soy)
  • Medium chain triglycerides
  • Pharmaceutical ink
  • Polyethylene glycol
  • Potassium hydroxide
  • Purified water
  • Sorbitan
  • Sorbitol

Warnings:

  • Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81-325mg) without first speaking to doctor or pharmacist.
  • Do not use with ASA, other ibuprofen or pain relief drugs OR if allergic to any of the listed ingredients.

This product is also available in: 12 Gel Capsules | 24 Gel Capsules

Product DIN: 02248231. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary. 

-----

Please note: Due to differences in provincial pharmacy regulations, this product will only be shipped to customers in Ontario. Pharmacist phone consultations and in-person consultations are available during business hours.

View full details